# SDR C2XA07TY009

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 20,259 hours, 15,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JAX-CLE FLT NR 2050- LANDING GEAR/AIR GROUND FAIL MESSAGE ANNUNCIATED DURING FLIGHT.  DIVERTED TO TYS WITHOUT INCIDENT.  THE LT MLG TRAILING ARM PROX SWITCH WAS ADJUSTED IAW EMB 145 AMM 32-63-05 AND OPS CHECKED GOOD.  THE A/C WAS RETURNED TO SERVICE.
